# SDR ABXA20120607222

- Difficulty date: June 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Strip
- Part number: 114T2400212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 621AFB HAS A CRACKED EROSION STRIP.  REMOVED AND REPLACED EROSION STRIP ON PANEL 621AFB IAW B767 SRM 51-40-02, B767 MM 51-21-04-7, B767 MM 51-21-10-7, DWG114T2400, ACFT WAS GROUNDED.
